MathSciNet Relay Station
MathSciNet bibliographic data
MR724775 34C10
Philos, Ch. G. On a Kamenev's integral criterion for oscillation of linear differential equations of second order. Utilitas Math. 24 (1983), 277–289.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement